66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole/Palbociclib

8 REPLIES 8
Michy1
Member

Re: Letrozole/Palbociclib

Hi Karen,

Thanks for replying. Have eaten a bit better today but still not loads. Am on sickness from work don’t know how they expect you to work with this. 

Michelle X

karen1965
Member

Re: Letrozole/Palbociclib

Hi I have just finished my first 2 weeks of palb so this is my week off still taken Letrozole .like you have gone off my food have lost about 6lb in weight but I have got a bit of surplus on me lol but try to eat little an often very hard when I just feel sicky . Have been suffering with achy joints ,dry eyes ,diaorrhea an can get very tired a lot of the time .I’ve got anti sickness meds eye drops an just try to have a little nap if I can this is so unlike me but I have to tell myself Karen you have to listen to your body . I’m glad I have read your comments as it has made me feel better that the side effects are the same as you , you always wonder if this is happening for others so thank you for posting . This is such a scary time but it gives us hope when you hear of shrinkage an people saying it’s a good combo makes the side effects worth going through .Good luck an let’s hope things settle down for all of us xxxx

karen1965
Member

Re: Letrozole/Palbociclib

Hi I have just finished my first 3 weeks of palb so this is my week off still taken Letrozole .like you have gone off my food have lost about 6lb in weight but I have got a bit of surplus on me lol but try to eat little an often very hard when I just feel sicky . Have been suffering with achy joints ,dry eyes ,diaorrhea an can get very tired a lot of the time .I’ve got anti sickness meds eye drops an just try to have a little nap if I can this is so unlike me but I have to tell myself Karen you have to listen to your body . I’m glad I have read your comments as it has made me feel better that the side effects are the same as you , you always wonder if this is happening for others so thank you for posting . This is such a scary time but it gives us hope when you hear of shrinkage an people saying it’s a good combo makes the side effects worth going through .Good luck an let’s hope things settle down for all of us xxxx

Michy1
Member

Re: Letrozole/Palbociclib

Hi,

Is the week off Palbociclib easier, than the 2 weeks on it?

Michelle X

Michy1
Member

Re: Letrozole/Palbociclib

Hi Cathy,

Thanks for replying. Was sickly last night but a bit better today. Didn’t expect the back pain. Made myself get out of bed today. The fact that you’ve had shrinkage spurs me on. 

Michelle X

cathyb9
Member

Re: Letrozole/Palbociclib

Hi Michelle I’m on the same as you, I get the odd feeling sick, lots of headaches, and joint pain, but I make myself eat - bananas are good and I drink gallons of water. 
I also eat trail mix and nibble throughout the day. I find if I stay in bed I feel worse so crawl out feeling very sorry for myself and make a cup of tea - then go into my garden which makes me feel better.

Rest when you can though, as I think I can do it but my body says please stop.

I gave been on this combination since March and and have had considerable shrinkage so it works very well.

take care

cathy

Michy1
Member

Re: Letrozole/Palbociclib

Hi Liz,

Thanks for replying. Have just eaten a bowl of berries so at least something. Got 2 different drugs for sickness and diarrhoea, been taking the sickness one. Have just shopped and got a load of healthy salad food, so should eat something as light. May take my Pablociclib a bit later on as take in just after tea a moment.

Sending hugs and kisses back.

X

Michelle

 

Liz0418
Member

Re: Letrozole/Palbociclib

Hi Michelle Liz here again I found I had nausea and diarrhoea initially with palbo was on 125mg dose but got lanzoprazole for symptoms which helped. I take my palbo at night also you should drink plenty water. The letrozole can give you joints pain but I find gentle exercise helps . I think it takes your body a bit to adjust to meds so rest when you are tired also the emotional side is draining and tiring . Try little and often for food and I defo find I have gone off certain foods but try to eat as healthy as possible. Sending love and hugs and I'm a great believer in siestas xx

Michy1
Member

Letrozole/Palbociclib

Hi,

Just started the combined drug therapy letrozole/palbociclib on Friday. Have been in bed all weekend with tiredness, pain (though this seems to have decreased today), and feeling nauseous. I haven’t eaten much since starting the drugs. Is this normal? I can live with the night sweats.

X

Michelle.